MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 PureWick Flex Female External Catheter; PureWick Female Catheter

C.R. Bard Inc. (Covington) -1018233 PureWick Flex Female External Catheter; PureWick Female Catheter
Catalog Number PWFXH30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's spouse states that the patient stopped using pure wick for a while due to an infection, says she will start to use again in a week.It's unclear if lot number was requested.Unclear if medical intervention was provided.No additional information provided.
 
Additional Manufacturer Narrative
Report source other: liberator medical id - (b)(4).The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Product labeling was reviewed for this investigation.Warnings - the purewick flex female external catheter is designed for single use only.Trying to wash, sanitize or reuse it may lead to risk of infection or illness.This may damage the product and materials.The product may not work and cause injury or illness.- to avoid potential skin injury, never push or rub the product against the skin during placement or removal.- do not block airflow to the product (e.G., blocking the vent hole, bedpan, barrier creams) - stop use if an allergic reaction occurs.- do not use on users with frequent episodes of stool incontinence without a fecal management system in place.- do not use on users with skin irritation or breakdown at the site.- use with caution on users who had recent surgery of the external female anatomy.- do not use on users with moderate or heavy menstruation who cannot use a tampon.Recommendations - check position of the product after repositioning the user.- users may transition (e.G., bed to chair), but the product should be removed if they are up and walking.Reposition the product and check the user¿s skin at least every 2 hours.- placing the product snugly between the inner labia and buttocks holds it in place for most users.Breathable underwear may be useful for securing the product for some patients.Instructions for use placement 4) have the user lie on their back with knees bent and thighs apart (frog legged) or on their side before placing the product.With their legs open, check the skin for irritation or breakdown, and clean the female anatomy.Note: if skin irritation or breakdown is seen, do not use the product.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correcion: a udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PureWick Flex Female External Catheter
Common Device Name
PureWick Female Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50741619
Report Number1018233-2026-05895
Device Sequence Number8861844
Product Code NZU
UDI-Device Identifier00801741226984
UDI-Public(01)00801741226984
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPWFXH30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale